# SDR COEA2011020901913

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 24,591 hours, 32,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53370051204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE/ LEVEL 2 CORROSION / MAJOR REPAIR:  EXTERNAL LOWER BELLY SKIN DOUBLER UNDER TCAS ANTENNA HAS AREAS OF LEVEL 2 CORROSION (LENGTH .5", WIDTH .5", DEPTH .009").  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
